Volume 8, Issue 1
Existence and Asymptotic Behavior of Positive Solutions for Variable Exponent Elliptic Systems

Honghui Yin & Zuodong Yang

Adv. Appl. Math. Mech., 8 (2016), pp. 19-36.

Published online: 2018-05

Preview Full PDF 580 2783
Export citation
  • Abstract

In this paper, our main purpose is to establish the existence of positive solution of the following system 

image.png

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAMM-8-19, author = {}, title = {Existence and Asymptotic Behavior of Positive Solutions for Variable Exponent Elliptic Systems}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2018}, volume = {8}, number = {1}, pages = {19--36}, abstract = {

In this paper, our main purpose is to establish the existence of positive solution of the following system 

image.png

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.2013.m322}, url = {http://global-sci.org/intro/article_detail/aamm/12074.html} }
TY - JOUR T1 - Existence and Asymptotic Behavior of Positive Solutions for Variable Exponent Elliptic Systems JO - Advances in Applied Mathematics and Mechanics VL - 1 SP - 19 EP - 36 PY - 2018 DA - 2018/05 SN - 8 DO - http://doi.org/10.4208/aamm.2013.m322 UR - https://global-sci.org/intro/article_detail/aamm/12074.html KW - AB -

In this paper, our main purpose is to establish the existence of positive solution of the following system 

image.png

Honghui Yin & Zuodong Yang. (1970). Existence and Asymptotic Behavior of Positive Solutions for Variable Exponent Elliptic Systems. Advances in Applied Mathematics and Mechanics. 8 (1). 19-36. doi:10.4208/aamm.2013.m322
Copy to clipboard
The citation has been copied to your clipboard